RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russ. J. Math. Phys., 2015, Volume 22, Issue 4, Pages 444–453 (Mi rjmph2)  

This article is cited in 1 scientific paper (total in 1 paper)

Hamiltonization of elementary nonholonomic systems

I. A. Bizyaeva, A. V. Borisovba, I. S. Mamaevc

a Udmurt State University, Universitetskaya ul. 1, 426034, Izhevsk, Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina ul. 8, 119991, Moscow, Russia
c Izhevsk State Technical University, Studencheskaya ul. 7, 426069, Izhevsk, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
NSh-2964.2014.1
Russian Foundation for Basic Research 13-01-12462-ofi_m
Russian Science Foundation 14-19-01303
The work of I. A. Bizyaev was completed in the framework of the basic part of the State assignment to higher schools. The work of A. V. Borisov was supported by the Russian Foundation for Basic Research under grant no. 13-01-12462-ofi_m and by a grant of the President of Russian Federation "Supporting Leading Scientific Schools" NSh-2964.2014.1. Sections 3 and 4 were completed by I. S. Mamaev in the framework of a grant of Russian Science Foundation (project no. 14-19-01303).


DOI: https://doi.org/10.1134/S1061920815040032


Bibliographic databases:

Document Type: Article
Received: 22.10.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/rjmph2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019